Alert archive / Wisconsin / River Flood Warnings in 2022

River Flood Warning 13, NWS Green Bay, WI

April 14, 2022Portage County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Apr 14, 2022, 10:53 AM CDT for Portage County, Wisconsin. It was in force for 48 hr.

The area

The outline as issued.

The facts

Issued
Apr 14, 2022, 10:53 AM CDT (15:53 UTC)
Expired
Apr 16, 2022, 10:32 AM CDT
In force
48 hr
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

County Portage County, WI

The radar

The Green Bay radar (KGRB), 119 km from the middle of the area, began a volume at 15:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wisconsin River below Whiting Dam (WTGW3).

Action stage
1051 ft
Minor stage
1053 ft
Moderate stage
1056 ft
Major stage
1058 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

239 
WGUS43 KGRB 141553
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Green Bay WI
1053 AM CDT Thu Apr 14 2022

...Observed flooding changed from Minor to Moderate severity for the 
following rivers in Wisconsin...

  Wisconsin River below Biron Reservoir affecting Wood County.

...The National Weather Service in Green Bay WI has issued a Flood 
Warning for the following rivers in Wisconsin...

  Wisconsin River below Stevens Point affecting Portage County.

  Wisconsin River below Whiting Dam affecting Portage County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight.

&&

WIC097-150700-
/O.NEW.KGRB.FL.W.0014.220414T1553Z-000000T0000Z/
/STPW3.1.ER.220414T1343Z.220414T1510Z.000000T0000Z.UU/
1053 AM CDT Thu Apr 14 2022

...FLOOD WARNING IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Wisconsin River below Stevens Point.

* WHEN...From this morning until further notice.

* IMPACTS...At 1076.0 feet, There is widespread flooding of wooded 
  lowland areas.

* ADDITIONAL DETAILS...
  - At 10:10 AM CDT Thursday the stage was 1076.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:10 AM CDT Thursday was 1076.1 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 1076.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4458 8961 4450 8956 4448 8964 4458 8967


$$

WIC097-150700-
/O.NEW.KGRB.FL.W.0013.220414T1553Z-000000T0000Z/
/WTGW3.1.ER.220414T1501Z.220414T1510Z.000000T0000Z.UU/
1053 AM CDT Thu Apr 14 2022

...FLOOD WARNING IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Wisconsin River below Whiting Dam.

* WHEN...From this morning until further notice.

* IMPACTS...At 1053.0 feet, Widespread flooding in wooded land 
  adjacent to the river. Floodwaters approach homes in low-lying 
  areas on Park Drive west of Plover.

* ADDITIONAL DETAILS...
  - At 10:10 AM CDT Thursday the stage was 1053.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:10 AM CDT Thursday was 1053.0 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 1053.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973


$$

WIC141-150700-
/O.CON.KGRB.FL.W.0009.000000T0000Z-000000T0000Z/
/BIRW3.U.ER.220413T1927Z.220414T1510Z.000000T0000Z.UU/
1053 AM CDT Thu Apr 14 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Moderate flooding is occurring.

* WHERE...Wisconsin River below Biron Reservoir.

* WHEN...Until further notice.

* IMPACTS...At 1020.5 feet, Up to 2 feet of water surrounds some 
  homes on South Biron Drive in Biron. Portions of Reddin Road are 
  likely closed. Portions of Highway 66 or County Road P near the 
  Stoney Brook Creek bridge are covered with water and may be closed.

* ADDITIONAL DETAILS...
  - At 10:10 AM CDT Thursday the stage was 1020.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:10 AM CDT Thursday was 1020.4 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 1017.0 feet.
  - Flood History...This crest compares to a previous crest of
    1020.7 feet on 09/25/2010.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973


$$

MPC
4 follow-up statements
764 
WGUS83 KGRB 150132
FLSGRB

Flood Statement
National Weather Service Green Bay WI
832 PM CDT Thu Apr 14 2022

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wisconsin River below Stevens Point affecting Portage County.

  Wisconsin River below Whiting Dam affecting Portage County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued Friday afternoon.

&&

WIC097-151915-
/O.CON.KGRB.FL.W.0014.000000T0000Z-000000T0000Z/
/STPW3.U.ER.220414T1343Z.220414T2110Z.000000T0000Z.UU/
832 PM CDT Thu Apr 14 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Wisconsin River below Stevens Point.

* WHEN...Until further notice.

* IMPACTS...At 1076.0 feet, There is widespread flooding of wooded 
  lowland areas.

* ADDITIONAL DETAILS...
  - At 7:10 PM CDT Thursday the stage was 1076.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:10 PM CDT Thursday was 1076.4 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 1076.0 feet.
  - Flood History...This crest compares to a previous crest of
    1077.1 feet on 12/16/2015.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4458 8961 4450 8956 4448 8964 4458 8967


$$

WIC097-151915-
/O.CON.KGRB.FL.W.0013.000000T0000Z-000000T0000Z/
/WTGW3.U.ER.220414T1501Z.220414T2110Z.000000T0000Z.UU/
832 PM CDT Thu Apr 14 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Wisconsin River below Whiting Dam.

* WHEN...Until further notice.

* IMPACTS...At 1053.0 feet, Widespread flooding in wooded land 
  adjacent to the river. Floodwaters approach homes in low-lying 
  areas on Park Drive west of Plover.

* ADDITIONAL DETAILS...
  - At 7:10 PM CDT Thursday the stage was 1053.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:10 PM CDT Thursday was 1053.3 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 1053.0 feet.
  - Flood History...This crest compares to a previous crest of
    1053.6 feet on 02/23/2017.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973


$$

SAC
863 
WGUS83 KGRB 151530
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1030 AM CDT Fri Apr 15 2022

...The Flood Warning is extended for the following rivers in 
Wisconsin...

  Wisconsin River at Merrill affecting Lincoln and Marathon 
  Counties.

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wisconsin River below Stevens Point affecting Portage County.

  Wisconsin River below Whiting Dam affecting Portage County.

  Wisconsin River below Wausau affecting Marathon County.

For the Wisconsin River...including Wausau, Merrill, Stevens Point, 
Whiting Dam...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued this evening.

&&

WIC069-073-160430-
/O.EXT.KGRB.FL.W.0010.000000T0000Z-220416T1200Z/
/RRLW3.1.ER.220413T1945Z.220414T1500Z.220415T1800Z.NO/
1030 AM CDT Fri Apr 15 2022

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Wisconsin River at Merrill.

* WHEN...Until tomorrow morning.

* IMPACTS...At 11.0 feet, Flooding mainly affects Merrill area parks 
  and agricultural land.

* ADDITIONAL DETAILS...
  - At 10:05 AM CDT Friday the stage was 11.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:05 AM CDT Friday was 12.1 feet.
  - Forecast...The river is expected to fall below flood stage
    this afternoon and continue falling to 5.7 feet Friday
    morning.
  - Flood stage is 11.0 feet.
  - Flood History...This crest compares to a previous crest of
    11.2 feet on 04/11/1922.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4521 8970 4512 8957 4500 8958 4500 8967
      4514 8972 4515 8971


$$

WIC097-160430-
/O.CON.KGRB.FL.W.0014.000000T0000Z-000000T0000Z/
/STPW3.U.ER.220414T1343Z.220415T1510Z.000000T0000Z.UU/
1030 AM CDT Fri Apr 15 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Wisconsin River below Stevens Point.

* WHEN...Until further notice.

* IMPACTS...At 1076.0 feet, There is widespread flooding of wooded 
  lowland areas.

* ADDITIONAL DETAILS...
  - At 10:10 AM CDT Friday the stage was 1076.8 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:10 AM CDT Friday was 1076.8 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 1076.0 feet.
  - Flood History...This crest compares to a previous crest of
    1077.1 feet on 12/16/2015.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4458 8961 4450 8956 4448 8964 4458 8967


$$

WIC097-160430-
/O.CON.KGRB.FL.W.0013.000000T0000Z-000000T0000Z/
/WTGW3.U.ER.220414T1501Z.220415T1210Z.000000T0000Z.UU/
1030 AM CDT Fri Apr 15 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Wisconsin River below Whiting Dam.

* WHEN...Until further notice.

* IMPACTS...At 1053.0 feet, Widespread flooding in wooded land 
  adjacent to the river. Floodwaters approach homes in low-lying 
  areas on Park Drive west of Plover.

* ADDITIONAL DETAILS...
  - At 10:10 AM CDT Friday the stage was 1053.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:10 AM CDT Friday was 1053.5 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 1053.0 feet.
  - Flood History...This crest compares to a previous crest of
    1053.6 feet on 02/23/2017.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973


$$

WIC073-160430-
/O.CON.KGRB.FL.W.0008.000000T0000Z-000000T0000Z/
/WUUW3.U.ER.220413T1455Z.220414T1910Z.000000T0000Z.UU/
1030 AM CDT Fri Apr 15 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Wisconsin River below Wausau.

* WHEN...Until further notice.

* IMPACTS...At 1169.0 feet, Up to 2 feet of water is surrounding an 
  apartment in the Oak Island Park area and a business in the DC 
  Everest Park area. Up to 2 feet of water may be surrounding homes 
  along the Big Rib River west of Wausau along Sherman Road.

* ADDITIONAL DETAILS...
  - At 10:10 AM CDT Friday the stage was 1168.7 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:10 AM CDT Friday was 1169.2 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 1167.0 feet.
  - Flood History...This crest compares to a previous crest of
    1168.6 feet on 03/17/2016.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967


$$

Eckberg
626 
WGUS83 KGRB 160132
FLSGRB

Flood Statement
National Weather Service Green Bay WI
832 PM CDT Fri Apr 15 2022

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wisconsin River below Stevens Point affecting Portage County.

  Wisconsin River below Whiting Dam affecting Portage County.

  Wisconsin River below Wausau affecting Marathon County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued Saturday morning.

&&

WIC097-161645-
/O.CON.KGRB.FL.W.0014.000000T0000Z-000000T0000Z/
/STPW3.U.ER.220414T1343Z.220415T1510Z.000000T0000Z.UU/
832 PM CDT Fri Apr 15 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Wisconsin River below Stevens Point.

* WHEN...Until further notice.

* IMPACTS...At 1076.0 feet, There is widespread flooding of wooded 
  lowland areas.

* ADDITIONAL DETAILS...
  - At 7:10 PM CDT Friday the stage was 1076.6 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:10 PM CDT Friday was 1076.8 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 1076.0 feet.


&&

LAT...LON 4458 8961 4450 8956 4448 8964 4458 8967


$$

WIC097-161645-
/O.CON.KGRB.FL.W.0013.000000T0000Z-000000T0000Z/
/WTGW3.U.ER.220414T1501Z.220415T1810Z.000000T0000Z.UU/
832 PM CDT Fri Apr 15 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Wisconsin River below Whiting Dam.

* WHEN...Until further notice.

* IMPACTS...At 1053.0 feet, Widespread flooding in wooded land 
  adjacent to the river. Floodwaters approach homes in low-lying 
  areas on Park Drive west of Plover.

* ADDITIONAL DETAILS...
  - At 7:10 PM CDT Friday the stage was 1053.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:10 PM CDT Friday was 1053.5 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 1053.0 feet.


&&

LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973


$$

WIC073-161645-
/O.CON.KGRB.FL.W.0008.000000T0000Z-000000T0000Z/
/WUUW3.U.ER.220413T1455Z.220414T1910Z.000000T0000Z.UU/
832 PM CDT Fri Apr 15 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Wisconsin River below Wausau.

* WHEN...Until further notice.

* IMPACTS...At 1169.0 feet, Up to 2 feet of water is surrounding an 
  apartment in the Oak Island Park area and a business in the DC 
  Everest Park area. Up to 2 feet of water may be surrounding homes 
  along the Big Rib River west of Wausau along Sherman Road.

* ADDITIONAL DETAILS...
  - At 8:10 PM CDT Friday the stage was 1168.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:10 PM CDT Friday was 1169.1 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 1167.0 feet.


&&

LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967


$$

Bersch
428 
WGUS83 KGRB 161532
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1032 AM CDT Sat Apr 16 2022

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...

  Wisconsin River below Whiting Dam affecting Portage County.

WIC097-161645-
/O.CAN.KGRB.FL.W.0013.000000T0000Z-220416T1532Z/
/WTGW3.U.ER.220414T1501Z.220415T1810Z.000000T0000Z.UU/
1032 AM CDT Sat Apr 16 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Wisconsin River below Whiting Dam.

* ADDITIONAL DETAILS...
  - At 10:10 AM CDT Saturday the stage was 1052.6 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:10 PM CDT Friday was 1053.5 feet.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973


$$

Eckberg

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Apr 14, 6:08 AM CDT, 4 hours 45 minutes earlier.

Area forecast discussion, Apr 14, 6:08 AM CDT, 4 hours 45 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
608 AM CDT Thu Apr 14 2022

Updated aviation portion for 12Z TAF issuance

.SHORT TERM...Today...Tonight...and Friday
Issued at 256 AM CDT Thu Apr 14 2022

Light rain and snow showers continue to end from southwest to
northeast as an occluded front pushes northeast over southern
Canada with some clearing in its wake. Cold air advecting into the
area will cause temperatures to continue to fall through daybreak
across the region.

The break in precipitation and mostly clear conditions will be
short lived as the other surface low at the end of the occluded
front, currently near the North Dakota and Minnesota border,
tracks eastward towards the northeastern Great Lakes region today
and continues slowly northeast towards James Bay by Friday. As
this low tracks north of the region the mid level closed low will
take a similar path and bring several shortwaves through the
western Great Lakes region along with additional clouds and
moisture.

Light precipitation is expected to advect back into the area late
this morning across north-central and central Wisconsin, tapering
off across central Wisconsin this evening and mainly confined to
north-central Wisconsin later tonight into Friday. The cool air in
place will mean precipitation will mainly be in the form of snow
across north-central Wisconsin, with rain mixed in at times during
the afternoon hours today and Friday, with more of a rain/snow mix
across central Wisconsin today before changing over to snow and
tapering off this evening. Snowfall amounts will generally be
light, with 1 to 2 inches possible across portions of north-
central Wisconsin through tonight. Snowfall amounts on Friday are
not expected to amount to much as the best moisture will be
northeast of the area.

In addition to the precipitation, the tightly wound low will
bring a tight pressure gradient to the western Great Lakes region
through Friday. Wind speeds will be the highest today, with gusts
of 35 to 45 mph expected. The highest gusts will be south of a
line from Tomahawk to Wausaukee, where a Wind Advisory is
currently in effect. Winds will die off a bit tonight as the
boundary layer shrinks, with winds picking back up on Friday a few
hours after sunrise. Although gusty winds are expected Friday,
gusts are only expected to be around 30 mph as the pressure
gradient will not be as tight across the area.

Highs today will not budge much given the strong cold air
advection, with temperatures expected to be in the middle 30s
across the north, with highs in the lower to middle 40s across
east-central Wisconsin. Lows tonight will be well below normal,
ranging from around 20 across the north, to around 30 across
east-central Wisconsin. Highs on Friday are expected to be even
colder; ranging from the lower to middle 30s across north-
central Wisconsin to the lower 40s across east-central Wisconsin.

.LONG TERM...Friday Night Through Wednesday
Issued at 256 AM CDT Thu Apr 14 2022

Low amplitude mean flow this weekend before the flow begins to
amplify early next week as a progressive shortwave trough moves
along the northern tier of states. This trough will bring
northeast WI a chance of rain and/or snow showers Sunday night
into Monday. Models have timing issues with the next shortwave
trough with the GFS almost 24 hours faster than other
deterministic models (Tuesday vs. Wednesday). Temperatures to
remain well-below normal through Tuesday, then begin to slowly
warm mid-week.

Friday night and Saturday...
Models show a secondary mid-level shortwave trough to rotate south
into northern sections of the Great Lakes Friday night. While any
precipitation should remain to our north, clouds over northern WI
will begin to sag south into central/east-central WI overnight.
Winds finally relent Friday night and with cold air in place, min
temperatures to drop into the middle to upper teens far north-
central WI, mainly middle 20s east-central WI. This shortwave
trough quickly drops through northeast WI Saturday morning and
already reaches the eastern Great Lakes by 00z Sunday. Cannot rule
out a few snow showers or flurries over northern WI with the
passage of the trough, otherwise dry conditions are expected as a
ridge of high pressure builds into the region in the afternoon.
Temperatures will remain un-April-like with readings to only be in
the lower 30s north-central WI, around 40 degrees for east-central
WI.

Saturday night and Sunday...
The high pressure moves across WI Saturday night, bringing mostly
clear skies and light winds to the areas. Almost ideal radiational
cooling conditions to exist which will allow for temperatures to
easily drop into the middle teens north-central, middle 20s east-
central WI. A mostly sunny start to Sunday will gradually give way
to increasing clouds through the day as a mid-level shortwave
trough moves into the northern Plains. Faster models already bring
precipitation chances into central WI by late Sunday afternoon,
but feel the daylight hours will remain dry. Max temperatures to
range from around 40 degrees near Lake MI, lower 40s north and
middle 40s south.

Sunday night and Monday...
This shortwave trough reaches the western Great Lakes region
Sunday night and will reside over the Great Lakes on Monday.
Thermal profiles would indicate a transition to all snow over most
of the forecast area Sunday night with a minor accumulation
expected. The exception would be east-central WI where a cold rain
would become mixed with snow. As temperatures slowly moderate on
Monday, precipitation type would change back to a mix (north) or
all rain (south). Max temperatures for Monday to range from around
40 degrees north, lower to middle 40s south.

Monday night and Tuesday...
Precipitation chances may linger into Monday evening over eastern
WI, otherwise skies should become partly cloudy Monday night as
the next ridge of high pressure builds toward WI. This high
pressure is forecast to move across the region on Tuesday
accompanied by a trailing upper ridge. The GFS begins to diverge
at this point with other models with respect to increasing clouds
ahead of the next shortwave trough. As the mean flow begins to
amplify, prefer the slower movement of this trough, thus more sun
than clouds on Tuesday. Max temperatures to be in the lower to
middle 40s north/near Lake MI, middle to upper 40s south.

Tuesday night and Wednesday...
The slower solution would actually hold off on any precipitation
until Wednesday, but with the timing uncertainty this far out,
have deferred to the model blend which brings chance pops to
northeast WI later Tuesday night, then higher pops for Wednesday.
Once again, thermal profiles would have precipitation type as snow
or a mix Tuesday night, then transition to rain on Wednesday. Max
temperatures on Wednesday to be in the middle 40s north/near Lake
MI, upper 40s to around 50 degrees south.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 608 AM CDT Thu Apr 14 2022

Mostly clear skies and VFR conditions early in the TAF period will
give way to increasing clouds as a low pressure system approaches
the northwest Great Lakes region from the west. While VFR
conditions are expected to continue across east-central Wisconsin,
MVFR conditions and light snow showers will track in from the
west later this morning and last through much of tonight.
Snowfall could amount to an inch or two across north- central
Wisconsin today and tonight. Southwest winds will increase this
morning, with gusts of 30 to 40 knots expected later this morning
and into the afternoon. Winds will ease a bit this evening into
tonight, with gusts of 20 to 30 knots.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 10 AM this morning to 7 PM CDT this evening
for WIZ018>022-030-031-035>040-045-048>050-073-074.
&&

SHORT TERM.....Kurimski
LONG TERM......Kallas
AVIATION.......Kurimski
Hazardous weather outlook, Apr 14, 3:16 AM CDT, 7 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
316 AM CDT Thu Apr 14 2022

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-150830-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
316 AM CDT Thu Apr 14 2022

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Strong winds are expected today, with gusts as high 45 mph. A Wind
Advisory is in effect until 7 pm this evening. The gusty winds
will likely continue into the early evening.

An inch or two of light snow is possible across north-central
Wisconsin today and tonight. The snow may cause slippery roadways
at times.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Blustery conditions are also forecast for Friday as winds could
gust as high as 35 mph.

Areas rivers will continue to run high into next week. A number of
rivers are above bankfull and a few will remain in minor flood
stage.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected today or tonight.

LMZ521-522-541>543-150830-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
316 AM CDT Thu Apr 14 2022

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

A Gale Warning is in effect today into tonight. Wind gusts could
reach 40 knots.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Gusty winds will create hazardous conditions to small craft on
Friday.

Kurimski/Kallas

In the hours before

Local storm report, Apr 14, 8:14 AM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
814 AM CDT THU APR 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 AM     SNOW             4 N PHELPS              46.12N 89.08W
04/14/2022  M3.5 INCH        VILAS              WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION LVDW3 PHELPS 4.2 N.

0700 AM     SNOW             10 NE BOULDER JUNCTION  46.19N 89.46W
04/14/2022  M2.5 INCH        VILAS              WI   COCORAHS

            COCORAHS STATION WI-VL-9 BOULDER JUNCTION 9 ENE.

0700 AM     SNOW             1 NW SAINT GERMAIN      45.92N 89.49W
04/14/2022  M2.4 INCH        VILAS              WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION STGW3 ST GERMAIN 0.6 NW.

0700 AM     SNOW             1 NNE BOULDER JUNCTION  46.13N 89.62W
04/14/2022  M2.2 INCH        VILAS              WI   COCORAHS

            COCORAHS STATION WI-VL-14 BOULDER JUNCTION 1.4 NE.

0715 AM     SNOW             1 NW ARGONNE            45.67N 88.90W
04/14/2022  M2.1 INCH        FOREST             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION AGNW3 ARGONNE 1.5 NW.

0659 AM     SNOW             EAGLE RIVER             45.91N 89.24W
04/14/2022  M2.0 INCH        VILAS              WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION EGRW3 EAGLE RIVER - SOUTH.

1030 PM     SNOW             1 S RHINELANDER         45.62N 89.41W
04/13/2022  M1.8 INCH        ONEIDA             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION RHRW3 RHINELANDER.

0730 AM     SNOW             3 SW RHINELANDER        45.60N 89.45W
04/14/2022  M1.4 INCH        ONEIDA             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION RHIW3 RHINELANDER 2 SW.
&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 4:28 AM CDTRiver Flood WarningGRBLincoln21 days
Apr 14, 4:28 AM CDTRiver Flood WarningGRBLincoln16 hr
Apr 14, 10:53 AM CDTRiver Flood WarningGRBPortage48 hr
Apr 14, 10:55 AM CDTRiver Flood WarningGRBMarinette4 days
Apr 14, 11:17 AM CDTRiver Flood WarningGRBLincoln7 hr
Apr 14, 6:53 PM CDTSmall Craft AdvisoryGRB24 hr

Nearby

River Flood Warnings in Wisconsin, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.